# SDR COMA0860251

- Difficulty date: May 21, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N941CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7050
- Aircraft time: 32,939 hours, 30,120 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 601R319025
- Condition: Cracked
- Location: Pax Door
- Part time: 32,939 hours, 30,120 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FRAME FS 338.9 IS CRACKED AT UPPER END.  REPAIRED IAW REO 601R-52-11-402.
